# SDR SWAA2021082494913

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE HAS CORROSION AROUND FASTENER HOLES IN NUMEROUS PLACES STA727 TO STA767 (MARKED) ; / [01] REMOVED R/H TRANSITION ANGLE FROM STATION 727-767.; [02] CORROSION REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] LOCATED AND DRILLED NEW R/H TRANS ANGLE FROM STA 727-767 PER SRM 51-40-05.; [04] TREATED NEW AFT CARGO RH TRANSITION ANGLE STA 727-767 PER SOPM 20-43-03 AND PRIMED PER AMM 51-21-72.; [05] C/W INSPECTION OF STEP 4; [06] INSTALLED BONDED NUT PLATES PER SRM 51-40-10 ON RH TRANSITION ANGLE AFT CARGO. TIME 9:00 AM ON 08 AUG 2021.; [07] BONDED NUT PLATES ON RH TRANSITION ANGLE AFT CARGO. TIME 9:00 AM ON 08 AUG 2021; [08] ACCOMPLISHED BONDED NUTPLATE PRESSURE TEST PER SRM 51-40-10. NO DISCREPANCIES FOUND.; [09] C/W INSPECTION OF STEP 8; [10] REMOVED AND REPLACE R/H TRANSITION ANGLE FROM STATION 727-767. PER SRM 51-40-02.; [11] C/W
